# SDR UPS08M51760

- Difficulty date: December 30, 2007
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 53,125 hours, 7,143 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING FIXED LE COMPT AT XORS 538 APPROX FOUND UPPER DOUBLER CRACK AS MARKED CRACK AREAS ON UPPER DOUBLER BET XOS 636 AND 643 AND XOS 644 AND XOS 648 02 EA LOCATIONS TRIMMED OUT INDIVIDUALLY PER EN NR 1016-08.  HFEC INSP C/O PER DAC NDTSPM 06-10-01.001 R13 ON REWORKED AREA AND FOUND NO CRACK EVIDENT.  NEW REPAIR FILLERS 02EA, DOUBLER 01EA AND REPAIR ANGLES 06EA, FABRICATED AND INSTALLED PER EN NR 1016-08.
